# SDR SWAA2022102761930

- Difficulty date: October 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,927 hours, 34,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-29 MID CABIN FLOOR BOARD 231XF HAS PULLED COMPOSITE FIBERS ON TOP SIDE OF PANEL. / [01] EVALUATED PANEL 231 XF AND FOUND PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIALS AS: BMS 9-3 (A10269); BMS 8-201(A147958). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3K-M. TAP TEST GOOD. CURED WITH HEAT LAMPS AND DIGITAL THERMOMETER (AAR 30347 DUE 4-30-23);[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 231XF IAW SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD. TOOLING--AAR30347 DUE 4-30-23;[05] VERIFIED STEPS 3-4
